# SDR CA971110009

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PO
- Condition: Inoperative
- Location: Forward Cargo
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

(CAN) AFTER TAKEOFF, ECAM MESSAGE INDICATED FORWARD CARGO COMPARTMENT SMOKE INDICATION.  ENGINEER ON BOARD CHECKED THE COMPARTMENT.  NO FAULT INDICATION, FIRE BOTTLES DISCHARGED AS PER PROCEDURES.  SUBSEQUENT INVESTIGATION REVEALED SMOKE DETECTOR INOPERATIVE.  SERVICEABLE SMOKE DETECTOR INSTALLED.
